# SDR 9809999621

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW PERFORMED EMERGENCY GEAR EXTENSION PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOWNLOCK PROXIMITY SENSOR BROKEN.  REPLACED SENSOR.  ALSO REPLACED THE LEFT MAIN GEAR DOOR DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK NORMAL.
